# SDR SWIA201743597

- Difficulty date: June 30, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 32,123 hours, 28,527 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP REPAIR FAILED.  REPLACED THE REPAIR IAW SRM.
